Stability and Convergence of Monotone Finite-Difference Approximations to a Quasilinear Conservation Law
Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 918-924
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_7_a6,
author = {S. A. Voloshin},
title = {Stability and {Convergence} of {Monotone} {Finite-Difference} {Approximations} to a {Quasilinear} {Conservation} {Law}},
journal = {Differencialʹnye uravneni\^a},
pages = {918--924},
year = {2005},
volume = {41},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_7_a6/}
}
TY - JOUR AU - S. A. Voloshin TI - Stability and Convergence of Monotone Finite-Difference Approximations to a Quasilinear Conservation Law JO - Differencialʹnye uravneniâ PY - 2005 SP - 918 EP - 924 VL - 41 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_7_a6/ LA - ru ID - DE_2005_41_7_a6 ER -
S. A. Voloshin. Stability and Convergence of Monotone Finite-Difference Approximations to a Quasilinear Conservation Law. Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 918-924. http://geodesic.mathdoc.fr/item/DE_2005_41_7_a6/